# SDR EE4Y2025111323452

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 46,958 hours, 30,476 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION, WAS IDENTIFIED AN EXISTING DENTS REPAIR LOCATED ON THE ENGINE NR 2, INLET COWL, INNER BARREL. ACCORDING TO DOCUMENTATION PROVIDED BY THE PREVIOUS OPERATOR, THE REPAIR WAS PERFORMED IN ACCORDANCE WITH CV20-09120. THE CONDITION REPORTED WAS REPAIRED IAW ETD2020-190-024531, COLLINS CV20-09120, AND DOCUMENTED PER COOPESA COO-EO-2025-23361,
